Huseen, S. N., & Shlaka, R. A. (2023). Numerical solutions of Fredholm integral and integro-differential equations. AIP Conference Proceedings, 2834(1), 1-13. https://doi.org/10.1063/5.0176826
Chicago Style (17th ed.) CitationHuseen, Shaheed N., and Rawan A. Shlaka. "Numerical Solutions of Fredholm Integral and Integro-differential Equations." AIP Conference Proceedings 2834, no. 1 (2023): 1-13. https://doi.org/10.1063/5.0176826.
MLA (8th ed.) CitationHuseen, Shaheed N., and Rawan A. Shlaka. "Numerical Solutions of Fredholm Integral and Integro-differential Equations." AIP Conference Proceedings, vol. 2834, no. 1, 2023, pp. 1-13, https://doi.org/10.1063/5.0176826.
Warning: These citations may not always be 100% accurate.
Visit our Citation Styles guide for help on properly citing sources.
Visit our Citation Styles guide for help on properly citing sources.